# SDR MALA030283

- Difficulty date: May 26, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3645, ESCAPE ROPE PANEL KEEPS FALLING DOWN.  MAINTENANCE APPLIED NEW HOOK AND LOOP TO THE AFFECTED AREA AS NEEDED SEC CHECKS GOOD.
